# SDR ASAA2017102522311

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 40,557 hours, 12,092 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: BACC18AD5
- Condition: Tripped
- Location: Flight Deck
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  FOUND MCP DC1 CIRCUIT BREAKER TRIPPED.  PERFORMED A CIRCUIT BREAKER RESET IAW AMM 20-60-01.  SPEED TRIM FAIL LIGHT REMAINED EXTINGUISHED ON RECALL. PERFORMED DFCS BITE, TEST PASSED IAW FIM 22-11, TASK 801. NO FURTHER DEFECTS NOTED AT THIS TIME.
